# SDR RAIA00706036

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 21,744 hours, 19,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5578 - STL - EMERGENCY LIGHT AT SERVICE DOOR INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND CONNECTION TO BE LOOSE, RESECURED THE CONNECTION AND OPS CHECKED THE LIGHTS WITH NO FURTHER DEFECTS NOTED.
